Loughborough University
Leicestershire, UK
LE11 3TU
+44 (0)1509 263171
Loughborough University

Loughborough University Institutional Repository

Please use this identifier to cite or link to this item: https://dspace.lboro.ac.uk/2134/25858

Title: Competitive analysis of online inventory problem with interrelated prices
Authors: Han, Shuguang
Guo, Jiuling
Zhang, Luping
Hu, Jueliang
Jiang, Yiwei
Zhou, Diwei
Keywords: Online
Inventory problem
Interrelated prices
Competitive analysis
Issue Date: 2017
Publisher: © Springer and Editorial Committee of Applied Mathematics-A Journal of Chinese Universities
Citation: HAN, S. ... et al, 2017. Competitive analysis of online inventory problem with interrelated prices. Applied Mathematics, 32 (2), pp. 237-252.
Abstract: This paper investigates the online inventory problem with interrelated prices in which a decision of when and how much to replenish must be made in an online fashion even without concrete knowledge of future prices. Four new online models with different price correlations are proposed in this paper, which are the linear-decrease model, the log-decrease model, the logarithmic model and the exponential model. For the first two models, the online algorithms are developed, and as the performance measure of online algorithm, the upper and lower bounds of competitive ratios of the algorithms are derived respectively. For the exponential and logarithmic models, the online algorithms are proposed by the solution of linear programming and the corresponding competitive ratios are analyzed, respectively. Additionally, the algorithm designed for the exponential model is optimal, and the algorithm for the logarithmic model is optimal only under some certain conditions. Moreover, some numerical examples illustrate that the algorithms based on the dprice-conservative strategy are more suitable when the purchase price fluctuates relatively flat.
Description: This is a pre-print of an article published in Applied Mathematics. The final authenticated version is available online at: http://dx.doi.org/10.1007/s11766-017-3360-4
Sponsor: Supported by the National Natural Science Foundation of China (11571013, 11471286).
Version: Accepted for publication
DOI: 10.1007/s11766-017-3360-4
URI: https://dspace.lboro.ac.uk/2134/25858
Publisher Link: http://dx.doi.org/10.1007/s11766-017-3360-4
ISSN: 1005-1031
Appears in Collections:Published Articles (Maths)

Files associated with this item:

File Description SizeFormat
10.1007-s11766-017-3360-4.pdfPublished version247.79 kBAdobe PDFView/Open


SFX Query

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.